Research

Symmetry-adapted moving mesh schemes for the nonlinear Schrodinger equation


Reference:

Budd, C. and Dorodnitsyn, V., 2001. Symmetry-adapted moving mesh schemes for the nonlinear Schrodinger equation. Journal of Physics A: Mathematical and General, 34 (48), pp. 10387-10400.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C.and Dorodnitsyn, V.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7485
Additional InformationID number: ISI:000172943800007

Export

Actions (login required)

View Item